MAUDE Adverse Event Report: TIDI PRODUCTS LLC TIDI BRAND LLC; C-ARM EQUIPMENT COVER

TIDI PRODUCTS LLC TIDI BRAND LLC; C-ARM EQUIPMENT COVER
Model Number 5403
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and is not able to be returned to tidi for a formal investigation.The product manufacture includes a sealed seam which was reported to be broken or not intact; this defect was confirmed by an image submitted by our distributor.A historical complaint review was performed, this was the first complaint of this type.The device history record was reviewed with no manufacturing issues or non-conformances noted during the manufacture of this device.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.
 
Event or Problem Description
Medical barrier seam was not intact, yielding open area.

Brand Name
TIDI BRAND LLC
Common Device Name
C-ARM EQUIPMENT COVER
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
MDR Report Key11890035
Report Number2182318-2021-00002
Device Sequence Number19062986
Product Code PUI
UDI-Device Identifier01618125140038
UDI-Public(01)01618125140038(11)200907(17)250907(10)026720
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model Number5403
Device Catalogue Number5403
Device Lot Number026720
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1